# SDR ASAA2023101045566

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N964AK
- Make and model: Boeing 737-9
- Aircraft serial: 44068
- Aircraft time: 1,980 hours, 585 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN WING-ANTI ICE SWITCH MOVED TO "ON " IN FLIGHT DESCENDING OUT OF 8000FTMASTER CAUTION /ANTI-ICE ILLUMINATED FOR THE "L -VALVE " WE DID NOT RUN QRH AS WE EXITED ICING CONDITION APPROX 20 SECONDS AFTER THE L-VALVE LIGHT ILLUMINATED ABD SWITCHED THE WING ANTI-ICE BACKOFF. GROUNDED - YES. ACCOMPLISHED WING -ANTI-ICE VLV CHECK , NO FAULTS OR DEFECTS NOTED. REF 30-11-00.
